# SDR FDEA201407191870

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 80,641 hours, 33,977 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pivot
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS RETRACTED AFTER TAKEOFF BOTH THE RED LT LIGHT ABOVE THE GEAR HANDLE & THE LIGHT ON THE CONFIG PAGE SHOWED AN INDICATION THAT THE LT MAIN GEAR WAS NOT EXTRACTED.  HOWEVER THERE WAS NO DRAG OR ADVERSE HANDLING CHARACTERISTICS.  SPEED WAS KEPT BELOW 230K & TWO MORE EXTENSIONS & RETRACTIONS WERE MADE WITH THE SAME RESULT.  HOWEVER AFTER APPROX 5 MINS WHILE WE WERE RUNNING CHECKLISTS & PREPARING TO RETURN, THE LIGHT WENT OUT.  TROUBLE SHOT & INSPECTED LT MLG HOOK ASSEMBLY FOR CRACKS, GOUGES & LOOSE HARDWARE, ALL WAS GOOD, HOWEVER FOUND MLG OR TARGET PIVOT ARM VERY STIFF.  LUBED PIVOT & CHECKED TARGETS FOR SECURITY & ALL WAS GOOD.  PROCEEDED TO DO MLG PROXIMITY SENSOR & TARGET ADJUSTMENT TEST, CHECKED BOTH LGUPLCHA & LGUPLCHB INDUCTANCE & BOTH WERE READING ABOVE 5.16 MHZ WITH GEAR UP.   PROCEEDED TO CONDUCT A FULL GEAR SWING THROUGH 4 FULL UP & DOWN SWINGS, ALL INDICATIONS WERE GOOD IN BOTH THE UP & DOWN INDICATIONS.  ACFT OK FOR SERVICE.  IAW FIM 32--30-02, AMM 32-61-15-5 & AMM 12-21-01-3-2.
